# SDR 08FDEA00005

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 42,063 hours, 28,511 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 54C54673D01
- Part serial: 0107
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ARM LIGHT AND CARGO DOOR IN TRANSIT LIGHT ILLUMINATED IN FLIGHT.  PRESSURIZATION REMAINED NORMAL.  REPLACED HYDRAULIC SOLENOID SHUTOFF VALVE PER MM 52-34-129-4.  REPLACED HYDRAULIC CONTROL VALVE PER MM 52-34-101-4.  OPS OK PER MM 52-34-009-5.
